# SDR COMA0670137

- Difficulty date: May 7, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 5,520 hours, 4,101 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5899 - DURING DESCENT WITH FLIGHT SPOILERS DEPLOYED RECEIVED INBOARD FLIGHT SPOILER AND SPOILERON CAUTION MESSAGE.  PERFORMED POST TEST AND OPS CHECK OF SPOILERON SYSTEM.
